Title: Periodic solutions for a three species predator–prey system on time scales

Authors: Kejun Zhuang

Addresses: Institute of Applied Mathematics, School of Statistics and Applied Mathematics, Anhui University of Finance and Economics, Bengbu 233030, China

Abstract: This paper investigates the existence of periodic solutions for an ecological model with two predators and one prey. Sufficient conditions are derived by using degree theory. Our results improve and extend previous results in the literature.

Keywords: periodic solutions; time scales; coincidence degree; predator–prey systems; ecological models; three species.

DOI: 10.1504/IJDSDE.2011.038492

International Journal of Dynamical Systems and Differential Equations, 2011 Vol.3 No.1/2, pp.3 - 11

Published online: 24 Jan 2015 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article